RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chueshov, Igor Dmitrievich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 26

Number of views:
This page:1819
Abstract pages:7171
Full texts:2178
References:752
E-mail:

http://www.mathnet.ru/eng/person8269
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196343

Publications in Math-Net.Ru
2004
1. Igor Chueshov, Mustafa Polat, Stefan Siegmund, “Gevrey regularity of global attractor for generalized Benjamin–Bona–Mahony equation”, Mat. Fiz. Anal. Geom., 11:2 (2004),  226–242  mathnet  mathscinet  zmath
2. A. M. Rekalo, I. D. Chueshov, “Global attractor of a contact parabolic problem in a thin two-layer domain”, Mat. Sb., 195:1 (2004),  103–128  mathnet  mathscinet  zmath; Sb. Math., 195:1 (2004), 97–119  isi  scopus
2001
3. I. D. Chueshov, V. K. Kalantarov, “Determining functionals for nonlinear damped wave equations”, Mat. Fiz. Anal. Geom., 8:2 (2001),  215–227  mathnet  mathscinet  zmath
2000
4. I. D. Chueshov, “Analyticity of global attractors and determining nodes for a class of damped non-linear wave equations”, Mat. Sb., 191:10 (2000),  119–136  mathnet  mathscinet  zmath; Sb. Math., 191:10 (2000), 1541–1559  isi  scopus
1999
5. L. Boutet de Monvel, I. D. Chueshov, “Oscillations of von Karman's plate in a potential flow of gas”, Izv. RAN. Ser. Mat., 63:2 (1999),  3–28  mathnet  mathscinet  zmath; Izv. Math., 63:2 (1999), 219–244  isi  scopus
6. I. D. Chueshov, L. S. Pankratov, “Upper semicontinuity of attractors of semilinear parabolic equations with asymptotically degenerating coefficients”, Mat. Fiz. Anal. Geom., 6:1/2 (1999),  158–181  mathnet  mathscinet  zmath
7. L. S. Pankratov, I. D. Chueshov, “Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients”, Mat. Sb., 190:9 (1999),  99–126  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1325–1352  isi  scopus
1998
8. I. D. Chueshov, “A remark on sets of determining elements for reaction-diffusion systems”, Mat. Zametki, 63:5 (1998),  774–784  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 679–687  isi
9. I. D. Chueshov, “Theory of functionals that uniquely determine the asymptotic dynamics of infinite-dimensional dissipative systems”, Uspekhi Mat. Nauk, 53:4(322) (1998),  77–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:4 (1998), 731–776  isi  scopus
1995
10. I. D. Chueshov, A. V. Rezounenko, “Global attractors for a class of retgirded quasilinear partial differential equations”, Mat. Fiz. Anal. Geom., 2:3 (1995),  363–383  mathnet  zmath
11. T. V. Girya, I. D. Chueshov, “Inertial manifolds and stationary measures for stochastically perturbed dissipative dynamical systems”, Mat. Sb., 186:1 (1995),  29–46  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 29–45  isi
1993
12. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Uspekhi Mat. Nauk, 48:3(291) (1993),  135–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 133–161  isi
1990
13. I. D. Chueshov, “A problem on nonlinear oscillations of a shallow shell in a quasistatic formulation”, Mat. Zametki, 47:4 (1990),  128–137  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 401–407  isi
14. I. D. Chueshov, “The strong solutions and the attractor of Karman equations system”, Mat. Sb., 181:1 (1990),  25–36  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 25–36  isi
1988
15. I. D. Chueshov, “Structure of the equilibrium states of a class of dynamical systems associated with Lie–Poisson brackets”, TMF, 75:3 (1988),  445–450  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 75:3 (1988), 640–644  isi
1987
16. I. D. Chueshov, “Finite dimensionality of an attractor in some problems of nonlinear shell theory”, Mat. Sb. (N.S.), 133(175):4(8) (1987),  419–428  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 411–420
1986
17. I. D. Chueshov, “Equilibrium statistical solutions for dynamical systems with an infinite number of degrees of freedom”, Mat. Sb. (N.S.), 130(172):3(7) (1986),  394–403  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:2 (1987), 397–406
18. I. D. Chueshov, “Remark on the propagation-of-molecular-chaos theorem”, TMF, 67:2 (1986),  304–308  mathnet  mathscinet; Theoret. and Math. Phys., 67:2 (1986), 517–521  isi
1983
19. I. D. Chueshov, “The existence of statistical solutions of the stochastic system of von Kármán equations in a bounded domain”, Mat. Sb. (N.S.), 122(164):3(11) (1983),  291–312  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:2 (1985), 279–298
1981
20. I. D. Chueshov, “A remark on the Schrödinger operator with a highly singular potential”, Funktsional. Anal. i Prilozhen., 15:4 (1981),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:4 (1981), 310–311  isi
1980
21. I. D. Chueshov, “Stability of regularizations of the many-particle Schrödinger operator with singular repulsive two-body interaction potential”, TMF, 43:1 (1980),  57–64  mathnet  mathscinet; Theoret. and Math. Phys., 43:1 (1980), 318–323  isi
1978
22. I. D. Chueshov, “Weak limit points of Feynman integral products”, Funktsional. Anal. i Prilozhen., 12:1 (1978),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:1 (1978), 72–73
23. I. D. Chueshov, “Stability of regularizations of the Schrödinger operator with singular repulsive potential”, TMF, 37:2 (1978),  237–242  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 37:2 (1978), 991–995
24. I. D. Chueshov, “Probability structure of a class of equations for the $S$-matrix in boson theory”, TMF, 37:1 (1978),  30–39  mathnet  mathscinet; Theoret. and Math. Phys., 37:1 (1978), 855–862
1976
25. I. D. Chueshov, “Perturbations of the Schrödinger equation by potentials with small support”, Mat. Zametki, 20:5 (1976),  675–680  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 938–941
26. I. D. Chueshov, “Bogolyubov's operator $S(g)$ for some two-dimensional models of quantum field theory”, TMF, 27:3 (1976),  288–296  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 27:3 (1976), 488–494

2016
27. C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  177–183  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 167–173  isi
2014
28. V. Bondarenko, M. Chernikov, I. Chueshov, M. Dokuchaev, Yu. Drozd, S. Favorov, V. Gordevskiy, V. Kirichenko, M. Komarnitskiy, V. Korobov, I. Kozhukhov, V. Lysytsia, S. Ovsienko, A. Petravchuk, A. Rutkas, V. Sushchansky, Ya. Sysak, A. Yampolskiy, G. Zholtkevich, A. Zhuchok, Yu. Zhuchok, “Boris Novikov (01.03.1946 – 30.03.2014)”, Algebra Discrete Math., 18:1 (2014),  C–F  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019